# SDR DHL2002803505

- Difficulty date: September 29, 2002
- Submitted: October 19, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E UPPER PART FRAME CRACKED 1/2 IN AT STA 649.000.  REMOVED FASTNERS PER SRM 51-121 PG 1.STOP DRILLED CRACK PER SRM 57-2-0 PG 9-10. FABRICATED REINFORCING ANGLE (2024.T3 AL 0.32) PER SRM 57-2-0 PG 9-10,51-1-21 PG 1. CLEANED TREATED AND PRIMED PER SRM 51-18B.INSTALLED ANGLE WITH NEW FASTNERS PER SRM 57-2-0 PG 9-10,51-1-21 PG 1.
